Menu
X
fred asked 1 year ago

I am kind of concerned right now and dont know if I should call ambulance or not. At first I felt fine but now things are changing. I feel like an idiot but my friend convinced me to try some Ritalin. I insulated 30MG of methylphenidate which lead to strong euphoria. Now I feel very nauseated, warm, fast heart rate, sore chest and I feel very anxious.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 1 year ago

Overdose of methylphenidate can cause vomiting, agitation, tremors, muscle twitching, seizure (convulsions), confusion, hallucinations, sweating, fast or pounding heartbeat, blurred vision, dry mouth and nose, and fainting. It could cause serious consequences, so contact doctor immediately.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML